# SDR 2011FA0000517

- Difficulty date: July 29, 2011
- Submitted: August 12, 2011
- Operation: General aviation
- Aircraft: N55CH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600240
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Mlg Indicator
- Part time: 4,917 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE ACFT LANDED WITH NO DOWN AND LOCKED INDICATION FOR THE LANDING GEAR AND THE LANDING GEAR INDICATION CIRCUIT BREAKER WAS TRIPPED.  WIRES WERE FOUND RUBBING ON STRUCTURE IN THE LT WING INBD T/E JUST FWD OF THE FLAP WELL.  3 WIRES WERE FOUND SHORTED TO GROUND AND WERE REPAIRED TO CORRECT THE LANDING GEAR INDICATION PROBLEM.
